Resultados globales: 5 registros encontrados en 0.02 segundos.
Artículos, Encontrados 5 registros
Artículos Encontrados 5 registros  
1.
11 p, 2.2 MB On Lefschetz periodic point free self-maps / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Sirvent, Víctor F. (Universidad Simón Bolívar(Venezuela). Departamento de Matemáticas)
We study the periodic point free maps on connected retract of a finite simplicial complex using the Lefschetz numbers. We put special emphasis in the self-maps on the product of spheres and of the wedge sums of spheres.
2018 - 10.1007/s11784-018-0498-5
Journal of fixed point theory and applications, Vol. 30, issue 38 (March 2018)  
2.
10 p, 2.3 MB Partially periodic point free self-maps on surfaces, graphs, wedge sums and products of spheres / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Sirvent, Víctor F. (Universidad Simón Bolívar(Venezuela). Departamento de Matemáticas)
Let (X, f) be a topological dynamical system. We say that it is partially periodic point free up to period n, if f does not have periodic points of periods smaller than n + 1. When X is a compact connected surface, a connected compact graph, or S2m ∨ Sm ∨ · · · ∨ Sm, we give conditions on X, so that there exist partially periodic point free maps up to period n. [...]
2013 - 10.1080/10236198.2013.771634
Journal of Difference Equations and Applications, Vol. 19 Núm. 10 (2013) , p. 1654-1662  
3.
15 p, 463.9 KB A survey on the minimal sets of Lefschetz periods for Morse-Smale diffeomorphisms on some closed manifolds / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Sirvent, Víctor F. (Universidad Simón Bolívar(Venezuela). Departamento de Matemáticas)
We present the actual state of the study of the minimal sets of Lefschetz periods MPerL (f ) for the Morse-Smale diffeomorphisms on some closed manifolds, as the connected compact surfaces (orientable or not) without boundary, the n-dimensional torus and some other manifolds. [...]
2013
Publicaciones Matemàticas del Uruguay, Vol. 14 (2013) , p. 155-169  
4.
16 p, 2.2 MB Minimal sets of periods for Morse-Smale diffeomorphisms on non-orientable compact surfaces without boundary / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Sirvent, Víctor F. (Universidad Simón Bolívar(Venezuela). Departamento de Matemáticas)
We study the minimal set of (Lefschetz) periods of the C1 Morse–Smale diffeomorphisms on a non–orientable compact surface without boundary inside its class of homology. In fact our study extends to the C1 diffeomorphisms on these surfaces having finitely many periodic orbits all of them hyperbolic and with the same action on the homology as the Morse–Smale diffeomorphisms. [...]
2012 - 10.1080/10236198.2011.647006
Journal of Difference Equations and Applications, Vol. 19 Núm. 3 (2012) , p. 402-417  
5.
8 p, 1.9 MB C^1 Self-maps on closed manifolds with all their periodic points hyperbolic / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Sirvent, Víctor F. (Universidad Simón Bolívar (Venezuela). Departamento de Matemáticas)
We present several results providing sufficient conditions for the existence of quasi–unipotent maps on different closed manifolds having infinitely many periodic points all of them hyperbolic.
2015 - 10.21136/MB.2016.6
Houston Journal of Mathematics, Vol. 41 Núm. 4 (2015) , p. 1119-1127  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.